# SDR N6WA2016052502

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 32,674 hours, 23,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JAMMED PAX DOOR, CLOSED POSITION WITH PAX.  PERFORMED GVI OF ACFT & ENSURED PAX DOOR CLOSED & LOCKED.  ACFT SAFE FOR A ONE TIME FERRY.
